MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has received the autopulse nxt li-ion battery in the complaint for investigation.A supplemental report will be filed when the investigation has been completed.
 
Event or Problem Description
The customer reported the autopulse nxt li-ion battery (sn (b)(6) is bad.The status leds on the battery and the charger displayed green leds after charging.However, when the battery is inserted into the autopulse nxt platform, the triangle alert indicator lights up upon powering on.When the battery was rotated out, the indicator was not illuminated.This was noticed during shift check.No patient involvement.
 
Additional Manufacturer Narrative
The complaint that upon powering on, the triangle alert indicator lights on the autopulse nxt platform illuminated when using the fully charged autopulse nxt li-ion battery (sn (b)(6) was not confirmed during functional testing or archive data review.No device malfunction was observed during testing, and the battery functioned as intended.Upon visual inspection, no physical damage was observed.The status leds of the battery showed four green leds.The battery passed charging in a known good nxt charger, and the status leds on the battery showed four steady green lights after the successful charging attempt.The battery was tested in a known-good ap nxt platform and successfully powered the platform for 34 minutes.The reported complaint was not reproduced.

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24264572
Report Number3010617000-2026-00059
Device Sequence Number13443231
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown